# SDR DALA12015143210

- Difficulty date: November 25, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND COCKPIT FLOOR SUPPORT BTW FR 8-11 Y765 WEB CRACKED.  REMOVED CRACKED WEB IAW SRM 51-42-11 CRACK MAX, LIMIT REPAIR=.31".  LENGTH OF CRACK=.65".  OUT OF LIMITS IAW SRM  53-11-14, FIG 205 SHT 1.  REPLACED CRACKED WEB IAW SRM 51-42-11 AND 51-44-11.
